# SDR SWIA2024090900007

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 39,784 hours, 29,184 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR DOWN ON APPROACH RECEIVED HYD 3 CAUTION INBD GND SPOILER CAUTION, HRDRAULIC 3 SHOWED 0% FLUID LEVEL. QRH PROCEDURE COMPLETED.    (FLIGHT 4965 - FILED CLOSED)      PLEASE REFERENCE AML 1426633  PLEASE REFERENCE AML 1426634  PLEASE REFERENCE AML 1426633  PLEASE REFERENCE AML 1426634. FOUND NLG RETRACT ACTUATOR FLEXIBLE HOSE LEAKING, REMOVED AND REPLACED HOSE. REF CRJ 700 AMM 32-32-09. PERFORMED NLG EXT/RET REF CRJ 700 AMM 07-13-01. ALL OPS GOOD AND ALL INDICATIONS NORMAL. LEAK CK PERFORMED, NO LEAKS.
